Behavior of trajectories on the center manifold of a system with one zero root
Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1907-1908
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_10_a21,
author = {V. B. Pilyugina},
title = {Behavior of trajectories on the center manifold of a system with one zero root},
journal = {Differencialʹnye uravneni\^a},
pages = {1907--1908},
year = {1979},
volume = {15},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_10_a21/}
}
V. B. Pilyugina. Behavior of trajectories on the center manifold of a system with one zero root. Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1907-1908. http://geodesic.mathdoc.fr/item/DE_1979_15_10_a21/